| Catalog Number |
08496609190 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 601 module was requested but not provided.The investigation is ongoing.
Event or Problem Description
The initial reporter received questionable elecsys anti-tshr results from 20 patient samples tested on the cobas e 801 analytical unit, cobas 6000 e601 module, and cobas pure e 402 analytical unit.This mdr is for the anti-tshr used in the e 601 analyzer.Please refer to mdr with a1.Patient identifier pt-0066710 for the anti-tshr used in the e 801 and e 402 analyzers.The reporter stated that they changed their analyzer from a cobas e601 to a cobas e 801 and found that the anti-tshr results tended to be lower on the e 801.The reporter was not able to state which results were deemed correct.The clinician questioned the reason for the discrepancy.The reporter was able to provide seven patient samples with discrepant results.Please refer to the attachment pt-0066710 for the table containing the highlighted questionable results.
Additional Manufacturer Narrative
The investigation reviewed the data from the cobas e 801 module, the cobas e 402 analytical unit, and the cobas e 601 module.The results from the cobas e 801 module and the cobas e 402 analytical were comparable; the results from the cobas e 601 were slightly higher.The investigation determined that the small difference was consistent with the overall position of the calibration curves of the analyzers, which may relate to the overall condition of the analyzers e.G.The measuring cell(s).The investigation excluded a general reagent issue.The investigation did not identify a product problem.